Show ratings & reviews for
- High Blood Pressure (60 reviews)
- Kidney Disease from Diabetes (3 reviews)
- Heart Attack (1 reviews)
- Other (1 reviews)
3.4 Overall Rating
Share Your Experience
Show ratings & reviews for
11 People found this comment helpful
controls blood pressure, but........does it cause hair loss?
I was on lisinopril for almost ten years and suddenly developed angioedema of the airway that was life threatening. I have recovered and am on norvasc. If you can tolerate this drug it is great but if you can't then be warned the side effect can kill you
I've been taking lisinopril for over 20 years. Great drug, effective and zero side effects. I wish all medications worked this well.
had very high blood pressure and started taking this medication and it seems like it has helped my pressure has come down a lot and i've only been taking it for 5 days very impressive my dr. trusted this medication to work for me.
I have been on Lisinopril for about 8 years and have had no negative side effects. Would recommend it to others.
I had a reaction to this medicine i almost died from it DO NO TAKE
I was just started on this mediciation. I have taken one dose and it has brought down my blood pressure. So far I am very satifyed with this medicine. I hope that I continue to have very good results
I was diagnosed with high BP 200+ about a year and a half ago. Put on Amlodopine 20 mg initially with a small improvement and later with Lisinopril at 20 mg. BP still running in the 140 to 160 range so Bendroflumethiazide 2.5 added which was the drug from hell made me impotent, somewhat indifferent to life in general and I could not venture out without knowing where the nearest urinal was and it did nothng for my BP. Now on Lisinopril 40 mg and 20 mg Amlodopine no side effects and BP below 135. Thinking about just Lisinopril as it works for me but I have to have an annual check for kidney damage. OK so farRead More Read Less
Blood pressure has not been well controlled
I'm actually quite surprised at all of the side effects that other users are experiencing. I have not experienced any, that I'm aware of. I have been taking 5mg of Lisinopril for 14 months now. My BP was high, but not severe. My BP now is around the 120/80 range give or take 10 on either. I guess I'm one of the success stories. I felt like a new man once I was put on Lisinopril.
taking linsopril the generic with hcl diretic, it seems to lower my BP, and does keep it low, sometimes to low, i am on 20mg lin & 10 hcl. i do get get hands & feet but no cough, maybe a tickle at times, it sometimes makes me tired & recently noticed have sexual problems, sometimes i have no erection, its killing me and i wonder if any other men have been experience this & just afraid to say it. i already lost another potiental mate because of it & trying to find out whats going on.
It was prescribed to me to supplement Diltiazem to help lower blood pressure. It was effective in doing so, but after a few months caused a horrible hacking cough that made me absolutely miserable. I couldn't even sleep. I discontinued it about two weeks ago now and the cough still remains. I'm not sure it is getting better.
I am a Asian woman who's very active,playing golf 3/week also jazzercise 3/week. On other bp med.for about 10years w/o problems, but my dr.told me my creatinine level getting Bad, so he recommended to use lisinopril ( but my pharmacy Gave me generic) used 1week, but i could not bear severe headaches. Also experienced sneezing, cold symptoms. I will contact my Dr. Soon for change my med.
60 yrs old F - Had borderline high BP and have been taking 5 mg of Lisinopril per day for past month. I feel much better & it has controlled my BP, but the cough/post nasal drip may be the deal breaker on this one. Too bad, because othewise it has worked great for me. I also wonder what it does to the lungs over time.
For over a year the drug worked very well. I had a SUDDEN SEVERE allergic reaction. My tongue began swelling and within an hour I could not talk or swallow. I spent an afternoon in the ER getting IV prednisone and benadryl followed by prednisone and benadryl orally for a week.
i take 50 mg of atenolol twice daily, 10 mg. of norvasc, and 40 mg. of prinivil and still have hogh bp
I was taking the minimum dose of lisinopril and developed a dry, hacking cough will chills and muscle aches. My doctor told me to go home and gargle salt water! I changed doctors and the first thing he said after asking why I was there and what I was taking, "It's the Lisinopril. Let me give you something else!" My husband is a diabetic and has really bad high blood pressure. He's been on Lisinopril for nearly 3 years. Last Sat. I woke up to find him feeling his face and looking at his tongue which was swollen to nearly 5 times the normal size. He couldn't swallow and could barely talk. I took him to the ER immediately - the triage nurse asked if he took lisinopril - we said yes and she said, "We see this a lot! About 50% of the people who come in with this problem (angioedema) are on the lisinopril. He also has trouble with swelling in his feet and hands; has balance problems and has fallen several times. I want to watch him to see if being off the lisinopril helps with these other problems!! They should take it off the market!!Read More Read Less
All doctors insist that I take meds to prevent kidney failure since I am a type I diabetic. Lisinipril made me very tired all of the time and foggy headed. I could not concentrate at work, and eventually ended up quitting my job because I thought I couldn't handle it any longer. I also experienced tightness of my muscles and tendons in my legs while taking this. Everything improved when I finally realized it was the medicine that caused this and stopped taking it.
I work in a high stress professional field. I was put on 30 mg of lisinopril, and within 2 months had gained over 20 pounds with my regular 3 mile a day walk and work out. I felt as though I was working thru a thick fog and lost a lot of ability to concentrate. I dropped off the foul stuff, and feel like I am re-involved with life again. A good cigar with an after dinner drink is better to control things with than not being able to work or function properly. Horrible stuff.
I had severe anxiety after taking this drug once. When I slept I had nightmares and awake I had panic attacks about completely illogical things (what to wear, etc.) The doctor and pharmacist said this was a rare reaction. I'm someone who normally worries about stuff, but this medicine amplified a casual worry till it was fear beyond reason. Doctor took me off the medicine and gave me something else. It did lower my pressure for 24 hours, though!
nagging, choking, cough
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.Read More